# SDR REXA2024080600634

- Difficulty date: July 21, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 21,892 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"""J"" ANGLE CORRODED AT FS280 BETWEEN RBL9 AND LBL9 REMOVED ""J"" ANGLE AT FS 280.00 FLOOR LEVEL IAW CRJ900 SRM 51-42-06-001-001-A01. AND CRJ900 SRM 51-42-21-001-001-A01. RECEIVED, LOCATED AND DRILLED NEW SERVICEABLE J"" ANGLE P/N:CC670-34095-1. IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED ""J"" ANGLE AT FS 280.00 FLOOR LEVEL IAW CRJ900 SRM 51-42-06-001-001-A01. AND CRJ900 SRM 51-42-21-001-001-A01."
